Integrating ecological complexity into economic incentives for sustainable use of Amazonian rainforests Journal Article


Authors: Kahn, J. R.; McCormick, F.; de Paulo Queiroz Nogueira, V.
Article Title: Integrating ecological complexity into economic incentives for sustainable use of Amazonian rainforests
Journal Title: Journal of Sustainable Forestry
Volume: 12
Issue: 1-2
ISSN: 1054-9811
Publisher: Taylor & Francis  
Date Published: 2001
Start Page: 99
End Page: 122
DOI/URL:
SHERPA: Green
W&L Authors
  1. Kahn, Jim
    20 Kahn